# SDR AALA201907079012

- Difficulty date: July 5, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 94,319 hours, 15,380 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Strainer
- Condition: Clogged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY SMELLED LIKE SOUR MILK AND NEEDED CLEANING. MAINTENANCE FOUND FORWARD GALLEY DRAIN STRAINER CLOGGED WITH DEBRIS AND THE CAUSE OF THE ODOR AND MAINTENANCE CLEANED STRAINER PER AMM 38-31-00.
